# SDR SWAA2019081335857

- Difficulty date: August 1, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C304311
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ADJUSTMENT, ESCAPE SLIDE, AFT SUPPORT FITTING CRACKED ON DOOR.    R&R FITTING PER SRM.
